×

Found 4,722 Documents (Results 1–100)

100
MathJax

Uniform basis property of root vector systems of Dirac operators. (English. Russian original) Zbl 07542529

J. Math. Sci., New York 260, No. 4, 570-582 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 180-193 (2018).
MSC:  34L40 34L10
PDF BibTeX XML Cite
Full Text: DOI

Dynamics of kink-soliton solutions of the \((2+1)\)-dimensional sine-Gordon equation. (English. Russian original) Zbl 1486.81102

Theor. Math. Phys. 210, No. 1, 68-84 (2022); translation from Teor. Mat. Fiz. 210, No. 1, 80-98 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Excitation and quencing of rotational energy levels of the \(\mathrm{O}_3\) ozone molecule by collisions with noble gas atoms (Ar and He). (English. Russian original) Zbl 07514156

Russ. Phys. J. 64, No. 7, 1363-1372 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Fiz. 64, No. 7, 162-170 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On the multiple spectrum of a problem for the Bessel equation with squared spectral parameter in the boundary condition. (English. Russian original) Zbl 07488195

Differ. Equ. 57, No. 12, 1736-1739 (2021); translation from Differ. Uravn. 57, No. 12, 1715-1718 (2021).
MSC:  34B09 34B30 34L10
PDF BibTeX XML Cite
Full Text: DOI

An eigenfunction manifold generated by a family of periodic boundary value problems. (English. Russian original) Zbl 07483843

Sb. Math. 212, No. 9, 1208-1227 (2021); translation from Mat. Sb. 212, No. 9, 18-39 (2021).
MSC:  34L40 34L10 34B09
PDF BibTeX XML Cite
Full Text: DOI

New representations of the Laguerre-Sobolev and Jacobi-Sobolev orthogonal polynomials. (English) Zbl 1482.33007

Gesztesy, Fritz (ed.) et al., From operator theory to orthogonal polynomials, combinatorics, and number theory. A volume in honor of Lance Littlejohn’s 70th birthday. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 285, 305-327 (2021).
MSC:  33C47 33C45 34L10
PDF BibTeX XML Cite
Full Text: DOI

Spectral asymptotics of solutions of a \(2\times 2\) system of first-order ordinary differential equations. (English. Russian original) Zbl 07455577

Math. Notes 110, No. 6, 967-971 (2021); translation from Mat. Zametki 110, No. 6, 939-943 (2021).
MSC:  34B09 34B05 34L10
PDF BibTeX XML Cite
Full Text: DOI

Regular spectral problems of hyperbolic type for a system of first-order ordinary differential equations. (English. Russian original) Zbl 07455560

Math. Notes 110, No. 5, 806-810 (2021); translation from Mat. Zametki 110, No. 5, 796-800 (2021).
MSC:  34B09 34B05 34L10
PDF BibTeX XML Cite
Full Text: DOI

Rectangles of positive eigenvalues with positive eigenfunctions of nonlinear multiparameter coupled systems. (English) Zbl 1491.34035

PDF BibTeX XML Cite
Full Text: DOI

On eigenproblem for inverted harmonic oscillators. (English) Zbl 1484.34073

Banaszak, Grzegorz (ed.) et al., Arithmetic methods in mathematical physics and biology II. Proceedings of the 2nd international conference, Będlewo, Poland, August 5–11, 2018. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 124, 61-73 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Solvability in the sense of sequences for some non-Fredholm operators in higher dimensions. (English) Zbl 1473.35142

Volchenkov, Dimitri (ed.), Nonlinear dynamics, chaos, and complexity. In memory of Professor Valentin Afraimovich. Beijing: Higher Education Press; Singapore: Springer. Nonlinear Phys. Sci., 181-198 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software